Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ok heres the deal:

I took accutane 80 mg for 5 months from Nov 2007-Apr 2008. My skin was great after this, the best it has ever been. June, July, August 2008 I started to get some minor whiteheads on/off. Then bang September,October right back to the cystic breakouts. So I began taking accutane again in October 20 mg/day. I have been on this dose for a year and still getting some whiteheads. I don't know what else to turn too. No washes or creams have ever done anything for me and I continue to break out on accutane. I am 24/m and wish I didn't have to deal with this teenage problem anymore.

any advice would be greatly appreciated!!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×